# SDR AWXA9900471

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Bs 328 - 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OUT OF LIMITS AND CRACKED STA 328-480  RBL 45.5.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-00-52.  TREATED AND PRIMED PER S1-20-01.
